MAUDE Adverse Event Report: INOGEN, INC. INOGEN G4OXYGEN CONCENTRATOR; INOGEN G4 OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN G4OXYGEN CONCENTRATOR; INOGEN G4 OXYGEN CONCENTRATOR
Model Number IO-400
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unit was received for investigation on july 22, 2025.The unit was brought in with a complaint of a burning smell, which was confirmed upon inspection.The motherboard (j13 & j1b) and the power inputwere found to be burnt.The motherboard damage was caused by an overcurrent and low voltage event, which subsequently led to the burning of the power input.Additionally, the unit's housing was observed to be dirty and cracked, likely resulting from rough cleaning and signs of user abuse.The patient received a replacement unit.
 
Event or Problem Description
On (b)(6) 2025 the patient called inogen to report that smoke was coming out of the their g4 device.Patient stated they tried to charge it again but burning smell kept coming out of the device.There was no patient harm or injury reported.This report is being submitted due to the nature of the patient claiming the device charging port was scorched.

Brand Name
INOGEN G4OXYGEN CONCENTRATOR
Common Device Name
INOGEN G4 OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key22669503
Report Number3004672275-2025-00107
Device Sequence Number19789487
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown